# SDR C2XA03SH417

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 4,317 hours, 3,368 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Structure
- Part number: 14576631621
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT LOWER COWLING AFT EDGE MEMBER WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE AFT EDGE MEMBER IAW EMB 145 SRM 145 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
